# SDR UALA2010060101893

- Difficulty date: May 30, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,424 hours, 12,215 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 125
- Condition: Faulty
- Location: Rt Wing Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT AILERON LOCK OUT ACTUATOR.  NEED TO REPLACE RT AILERON LOCK OUT ACTUATOR. IT DID HIT AGAIN. REPLACED RT AILERON LOCKOUT ACTUATOR. OPS CHECKED GOOD.
